Scalar-bipolar asymptotic modules for solving (2+1)-dimensional nonlinear evolution equations with constraints
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
24/10/1988
|
Resumo |
An infinite hierarchy of solvable systems of purely differential nonlinear equations is introduced within the framework of asymptotic modules. Eacy system consists of (2+1)-dimensional evolution equations for two complex functions and of quite strong differential constraints. It may be interpreted formally as an integro-differential equation in (1+1) dimensions. © 1988. |
Formato |
414-418 |
Identificador |
http://dx.doi.org/10.1016/0375-9601(88)90504-X Physics Letters A, v. 132, n. 8-9, p. 414-418, 1988. 0375-9601 http://hdl.handle.net/11449/132324 10.1016/0375-9601(88)90504-X WOS:A1988Q848200006 2-s2.0-23544453208 |
Idioma(s) |
eng |
Publicador |
Elsevier B.V. |
Relação |
Physics Letters A |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |